Title of article
Periodic solutions for nonlinear evolution equations at resonance
Author/Authors
Kokocki، نويسنده , , Piotr، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2012
Pages
20
From page
55
To page
74
Abstract
We are concerned with periodic problems for nonlinear evolution equations at resonance of the form u ˙ ( t ) = − A u ( t ) + F ( t , u ( t ) ) , where a densely defined linear operator A : D ( A ) → X on a Banach space X is such that −A generates a compact C 0 semigroup and F : [ 0 , + ∞ ) × X → X is a nonlinear perturbation. Imposing appropriate Landesman–Lazer type conditions on the nonlinear term F, we prove a formula expressing the fixed point index of the associated translation along trajectories operator, in the terms of a time averaging of F restricted to Ker A. By the formula, we show that the translation operator has a nonzero fixed point index and, in consequence, we conclude that the equation admits a periodic solution.
Keywords
Evolution Equation , resonance , Semigroup , Periodic Solution , topological degree
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
2012
Journal title
Journal of Mathematical Analysis and Applications
Record number
1562811
Link To Document